# SDR HYIA20221005001

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Aircraft time: 38,255 hours, 43,621 cycles
- System (JASC): 2140 · Heating System
- Part: Igniter
- Condition: Burned
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED AN ELECTRICAL SMELL IN THE COCKPIT DURING FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE HEATER IGNITION SYSTEM BURNT.  THIS WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
